# SDR FDEA201109224043

- Difficulty date: September 22, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 52,106 hours, 11,655 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

04 EA FASTENER HOLES FOUND CRACK INDICATION DURING HFEC OPEN HOLE INSP AT RT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA.XORS=683.4 AND STA=713.6.  REPAIR CARRIED OUT  AS PER DRAWING SG11570004 REV A. REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100 REV 112.
